# SDR 96ZZZX3670

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911MZ
- Make and model: Bolkms BK117A3
- Aircraft serial: 7098
- System (JASC): 3442 · Weather Radar System
- Part: Sensor
- Part number: 07113780D
- Condition: Defective
- Location: Cockpit Radar
- Component: RDS008100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER FAULT.  RADAR SENSOR.  COLOR RADAR INDICATOR.
